

Author: Chandrasekharaiah D.S.
Publisher: Springer Publishing Company
ISSN: 0374-3535
Source: Journal of Elasticity, Vol.43, Iss.3, 1996-06, pp. : 279-283
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In the context of the linear theory of thermoelasticity without energy dissipation for homogeneous and isotropic materials, the uniqueness of solution of a natural initial, mixed boundary value problem is proved. The proof depends on an equation of energy balance formulated entirely in terms of temperature and velocity fields.
Related content


A Note on Uniqueness in Linear Elastostatics
By Fosdick Roger Piccioni M. Puglisi G.
Journal of Elasticity, Vol. 88, Iss. 1, 2007-07 ,pp. :





